# SDR WVER20190604008

- Difficulty date: May 25, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904MJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,342 hours, 30,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 280
- Part time: 38,342 hours, 30,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 BUTTSTRAP CORRODED BETWEEN STRINGER 25R AND 26R.
